# SDR ABXR2018020900038

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T1229
- Condition: Corroded
- Location: Fuselage
- Part time: 86,935 hours, 31,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STA 654+121, LBL 23 UNDERSIDE OF FRAME UPPER CHORD (AFT SIDE) HAS CORROSION AROUND NUT PLATE.
